Strongly-cyclic branched coverings and the Alexander polynomial of knots in rational homology spheres

Yuya Koda

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

Let K be a knot in a rational homology sphere M. In this paper we correlate the Alexander polynomial of K with a g-word cyclic presentation for the fundamental group of the strongly-cyclic covering of M branched over K. We also give a formula for the order of the first homology group of the strongly-cyclic branched covering.

Original languageEnglish
Pages (from-to)259-268
Number of pages10
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume142
Issue number2
DOIs
Publication statusPublished - 2007 Mar 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Strongly-cyclic branched coverings and the Alexander polynomial of knots in rational homology spheres'. Together they form a unique fingerprint.

Cite this